# SDR P5CA0501388

- Difficulty date: August 24, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,893 hours, 14,722 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D20702
- Condition: Failed
- Location: Cargo Door Hook
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE CARGO DOOR HOOK ACTUATOR FAILED IN ELECTRICAL MODE.  DEFERRED PER MEL 52-20.
